On the solvability of some higher-order quasilinear elliptic equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 100-109
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_1_a10,
author = {S. I. Pokhozhaev},
title = {On the solvability of some higher-order quasilinear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {100--109},
year = {1982},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_1_a10/}
}
S. I. Pokhozhaev. On the solvability of some higher-order quasilinear elliptic equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 100-109. http://geodesic.mathdoc.fr/item/DE_1982_18_1_a10/